Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gewel_16

Member
  • Posts

    28
  • Joined

  • Last visited

Reputation

0 Neutral

About gewel_16

  • Birthday 03/16/1986

Profile Information

  • Gender
    Female
  • Location
    rancho cucamonga, CA
  1. because they said my face isn't bad enough to do a second trial. So, they have me on topicals which don't do anything and never have!!
  2. I was on accutane for 7 months and while it cleared me up initially, about 4-5 months after i finsihed my treatment, i'm back to miss pizza face. Although, its really not as bad as it was in the beginning, my face still isn't clear and i'm back to packing on the foundation and waking up ealier than ever to make sure everything is set. really really sux. Its so disheartening to have to go back to something you dread so much. I'm back to being depressed once again.
  3. Hey everyone, Yes, i know i'm completely aware that there are many posts in regards to hair thinning/hair loss. I was on tane for about 7 months, and have been off of it for close to 5 months now and i've noticed that while on tane i was experiencing hair thinning. Not to mention that my hair was pretty much thin to begin with so, i noticed it immediately. Since then, my hair is way thinner to the point where normally i had thin baby hair on the sides and now there really thin and when i
  4. Hey everyone, I've been on accutane for about 5 months now and my hair has also shedded so i never really paid attention to my hair coming out in the shower or anywhere else for that matter, BUT i was coming out of the shower and i noticed a bald spot the size of a nickel and then i came to realize that maybe i was thinning on my temples......anyone ever experience? Also, i spoke with my derm about the chances of my acne coming back after i stop my treatment and he asked my age and said that b
  5. It is a normal side effect of Tane. don't worry too much. the second week of using accutane i noticed my scalpt was flaky and itching like hell. I started using head and shoulders and within a week or two it calmed down and now i'm into my second week for month two and i don't have the itchy dry scalp anymore. As for the comment i just read about having itchy scalp and hair falls out. Please try not to stress out. I was beginning to get really scared but you just have to try to stay calm c
  6. Thanks for your input. Yeah i use a sterilized needle as well. I'm relieved!
  7. Hey everyone, I've been on Accutane going on my second month and haven't really seem any improvements. I definitely noticed that my blackheads on my nose and chin have dimished....and does it feel great! Nose is soooo smooth and pores are smaller! Forehead is also doing pretty good as well. But, on the other hand, my cheeks (big problem area) still have black heads, white heads, and pimples that formed about a week 2 weeks ago. This is the thing..... they didn't exactly seem poppable b/c th
  8. well, thats the thing i want! i only want to lose a few pounds! It's all natural though, it contains the REAL hoodia. I guess you can think of it as a jump starter. What are your suggestions though? Thanks for your input Boomer
  9. Hey everyone, I went online and was interested in a weight loss supplement called Nuphedrine besides the Alli. Does anyone know if i can take either while on Accutane? Thanks in advance.
  10. Hello everyone, I was given Alli, if you don't know it's a pill that helps lose weight. Well, it says to take multivitamin with them but the multivitamins i have contain Vitamin A. Can i find a multivitamin w/out vitamin A? Thanks
  11. wow, i don't know you but i absolutely love ya! You don't know how much i appreciate all help/input you are giving me. a girl i know said the same thing about fiber, but she toldme to take fiber capsules or the mix. She said that the accutane not only dries the external part of the body but also the internal so thats why that area is very sensitive. On average, when does the accutane take effect and you begin to notice a difference? Oh, you never got back to me about popping my pimples. sho
  12. Hey "i'm oily", I know i'm asking alot of question...this all so new to me. I have a question for you and it's a bit personal. I was online searching for the different side of effects of tane and one the serious side effects was rectal bleeding. WELL.....I'm not sure if this has ever happened to you but a few days ago my stool was somewhat big and it torn my rectum a bit cause when i wiped there was blood on the tissue. Now, whenever i go it's not really healing fast enough so i keep on s
  13. Sounds like a pustule if its in the poppable stage if it looks like a bubble (aka as a "head").
×